LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » metformin is making me feel like poo

 - UBBFriend: Email this page to someone!    
Author Topic: metformin is making me feel like poo
merrygirl
Frequent Contributor (1K+ posts)
Member # 12041

Icon 1 posted      Profile for merrygirl     Send New Private Message       Edit/Delete Post   Reply With Quote 
I went to see the llmd. based on my labs and symptoms he says i am a type 2 diabetic. This is not really a shoocker as I had gestational diabetes and have been borderline since.

so I started on metformin aka glucophage. I hear it can make you feel pretty rotten until you get used to it. well I feel rotten alright!
[toilet]

I feel so spaced out and blah. anyone have experience with this>?

I am not treating lyme or co's right now as llmd doesnt think they are a major player right now.

not sure what i think of that.. [Eek!]

but anyway.. anyone with metformin or type 2 diabetes please share your experiences.

thanks,
melissa

Posts: 3905 | From USA | Registered: May 2007  |  IP: Logged | Report this post to a Moderator
savebabe
Frequent Contributor (1K+ posts)
Member # 9847

Icon 1 posted      Profile for savebabe     Send New Private Message       Edit/Delete Post   Reply With Quote 
I take this drug to control my pcos. My doc prescribe the time release version to help combat the GI upset.

This med can make you feel like you have the flu, but once your body get adjusted you will be fine.

Posts: 1603 | From ny | Registered: Aug 2006  |  IP: Logged | Report this post to a Moderator
merrygirl
Frequent Contributor (1K+ posts)
Member # 12041

Icon 1 posted      Profile for merrygirl     Send New Private Message       Edit/Delete Post   Reply With Quote 
yes I have pcos too, another reason to take it. What is your dose?

I definitely feel like the flu. its a yucko feeling.


has it helped your pcos?


thanks, melissa

Posts: 3905 | From USA | Registered: May 2007  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.